# SDR SWIA202054991

- Difficulty date: November 18, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME IS CORRODED INSIDE OF THE VENT FLAP STRUCTURE ON THE AFT SIDE OF CUT OUT.  C-CHECK RO 12/30/2020.  REMOVED AND REPLACED PAX DOOR FRAME AT FS 349, IAW CRJ 200 SRM.  COMPLETED TASK CARD AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGE NOTED.
